# SDR AALA202102019004

- Difficulty date: January 31, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 20,476 hours, 5,581 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Excess Play
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND EXCESSIVE PLAY HINGE ARM 2 ELEVATOR ON RIGHT HORIZONTAL STABILIZER.  REPLACE ELEVATOR HINGE ARM 2 ON RIGHT ELEVATOR IAW AMM 55-16-42-400-001-A.
